# SDR UPS00431720

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3212 · Emergency Flotation Section
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, SURFACE CORROSION IN LT WLG W/WELL AT BS 1241, BEHIND SPOILER MIXER.  REMOVE, EVALUATE AND REPROTECT.  CORROSION ON CANTED BULKHEAD AT STA 1241, RBL 5 TO 10. 2. WIDE SPREAD CORROSION ON CANTED BULKHEAD AT STA 1241, RBL 0-50.  CORROSION REMOVED AND WAS FOUND TO BE OUT SIDE LIMITS IAW 51-10-01.  QUERY NOTE 19/2000 ADDRESSES THIS REPAIR AND ATTACHING 8110-3.  PREVIOUS REPAIR REMOVED/DOUBLERS AND TRIPLERS WERE INSTALLED/NEW SECTION OF CHORD WAS SPLICED IN AT THIS LOC AT THE RHS.   Q/NOTE 20/2000, NEW WEB WAS FITTED AND DOUBLER INSTALLED LHS.
